A 56-year-old male asked:
I am on 10mg of lexapro (escitalopram).the medicine is causing me headaches.what painkiller would you recommend that i could get over the counter.or should i go off ?
1 doctor answer • 8 doctors weighed in
Internal Medicine 23 years experience
Start with: Acetaminophen or Ibuprofen over the counter, use as directed if no known allergy. However inform your dr what you are feeling as ppossible side effects of medication , do not just stop it. Your dr can then give you a replacement med and not delay treatment . Take care.
4.8k viewsReviewed >2 years ago
Last updated Jun 25, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.